View Full Version : High doses of Vyvanse. ED, high blood pressure but needing the drug


maormaor
01-03-17, 11:31 PM
Hi fellows! I'm taking the leap and posting here in hope to get an insight and some constructive inputs. Indeed, ADHD so-called specialists are rare in Switzerland and do not have enough patients to seize the bigger picture when it comes to drugs and their effects. Ritalin set aside, they can rarely provide more information than the instructions for use do...

Having spent most of my childhood not suffering too much thanks to a very high IQ (155+) and practicing sports 4-5 hours daily, the situation changed dramatically a few years ago. A severe skiing accident immobilised me in bed and then on crutches during 3 years. Five leg surgeries and a severe brain concussion later, ADHD was peaking to a point where focusing/motivating myself to get out of bed became a huge challenge.

Having tried Ritalin (short and long), focalin, concerta, adderall and coupled some with wellbutrin, I wasn't getting the expected effects - in spite of being coached parallelly and having implemented lifestyle changes... Until the day I took Vyvanse (1year ago)! Suddenly, everything went back to where I had left things prior to the accident. Got back to my studies at age 26 and it is a great success.

I must emphasise that my ADHD is quite severe and that my optimal dose of Vyvanse is 120mg at once. I cannot function without it, cannot get anything done. Having forgotten to take my pills twice in the past year, I can remember these two days very vividly...

My questions are :
1) I know no studies have been made on effects of doses above 70mg. Thus, 70 is the maximal recommemded dose. Does anyone of you have experience/news on much higher (120mg) ones? Short/long term effects, risks etc?
2) For three months now, I've been unable to complete a proper intercourse (be it no erection, or inability to keep a lasting one). No psychological factors. Not once had I had any problem up to three months ago. It is linked to Vyvanse with certitude. Any drug that could safely counter this side effect? Any idea whether it's linked to the high dose?
3) Increased blood pressure, as well in the past few momtjs Related to the meds for sure and probably also linked to me smoking. Is the damage permanent?

All in all I need advice from you, fellows. ADHD diagnosed people aren't widespread over here... And I'm sure many of you can understand what I'm going through right now. I can't live without Elvanse 120mg or comparable effects. But need to put in in balance with my health in general as well as my sexual life. Any tips would be very appreciated.

Cheers

aeon
01-04-17, 12:08 AM
1. It's essentially dextroamphetamine. People take Dexedrine in excess of equivalency of 120mg Elvanse.

2. Cialis/tadalafil will work, but might go away on its own. It may be a high dose of Elvanse, but not dextroamphetamine in general.

3. Stop smoking and find out, then stop smoking, period. In time, smoking will destroy your ability to achieve an erection (among other things), relating to #2 above.


Cheers,
Ian